# SDR 20010112SG014

- Difficulty date: October 31, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N432EX
- Make and model: Boeing 727151C
- Aircraft serial: 19867
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 308
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FLT 610 - SEA - RIGHT BOTTOM CARGO SMOKE DETECTOR LIGHT WILL NOT WORK.  RELAMPED RIGHT BOTTOM CARGO SMOKE DETECTOR.  SYSTEM TEST NORMAL.  (M_
